Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have chest pains, since then light headed, nausea, heartburn and fainted. What could be the cause?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
chest pains last thursday, since then light headed pretty much all day, evry day, nausea in the evenings, heartburn, fainted once( i thought i fell asleep while walking.. gf said i probably fainted).. not too light headed today.. but have a headache.. current bp 161/95 95 pulse
Posted Sat, 10 Aug 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

I am pleased to be able to assist you,

From your description, it seems you might be suffering from a hypertensive crisis associated to acid reflux. Increase blood pressure can pretty much lead to those symptoms. I suggest you visit the emergency room as soon as you can for close medical attention, you might also be having increased intracranial pressure which if it persist can lead to a more serious morbid condition.
Also with your history of back surgery, it will be best to consider going to the ER soon.

Hope this answers your question and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Follow-up: Have chest pains, since then light headed, nausea, heartburn and fainted. What could be the cause? 30 minutes later
Current bp 161/95 95bpm
Answered by Dr. Nsah Bernard 11 minutes later
Yes, I did see that and that is elevated. You will have to get that monitored to see if it persist. When BP is above 140/90 mmHg, then we can talk of high blood pressure. With that value, it can cause symptoms.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor